Simple waves in saturated porous media (I. The isothermal case) Academic Article uri icon

abstract

  • 抄録 In a previous paper (Bear et al. Fluid Dynamics Research, Vol. 9, pp. 155-164) a mathematical model was developed in order to analyze an abrupt pressure impact applied to a compressible fluid flowing through saturated, porous media under isothermal conditions. It was shown that during a certain time period following the onset of pressure change, the macroscopic fluid momentum balance equation conforms to a wave form. This paper presents a one-dimensional simple analytical solution to this wave equation. The wave equation is transformed to Euler's equation describing the motion of a" new" fluid with characteristics related to the former one.

publication date

  • January 1, 1996